Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Density of isoperimetric spectra

Noel Brady and Max Forester

Geometry & Topology 14 (2010) 435–472
Bibliography
1 J M Alonso, W A Bogley, R M Burton, S J Pride, X Wang, Second order Dehn functions of groups, Quart. J. Math. Oxford Ser. $(2)$ 49 (1998) 1 MR1617319
2 J M Alonso, X Wang, S J Pride, Higher-dimensional isoperimetric (or Dehn) functions of groups, J. Group Theory 2 (1999) 81 MR1670329
3 B H Bowditch, A short proof that a subquadratic isoperimetric inequality implies a linear one, Michigan Math. J. 42 (1995) 103 MR1322192
4 N Brady, M R Bridson, There is only one gap in the isoperimetric spectrum, Geom. Funct. Anal. 10 (2000) 1053 MR1800063
5 N Brady, M R Bridson, M Forester, K Shankar, Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra, Geom. Topol. 13 (2009) 141 MR2469516
6 M R Bridson, The geometry of the word problem, from: "Invitations to geometry and topology" (editors M R Bridson, S M Salamon), Oxf. Grad. Texts Math. 7, Oxford Univ. Press (2002) 29 MR1967746
7 M R Bridson, Polynomial Dehn functions and the length of asynchronously automatic structures, Proc. London Math. Soc. $(3)$ 85 (2002) 441 MR1912057
8 S Buoncristiano, C P Rourke, B J Sanderson, A geometric approach to homology theory, London Math. Soc. Lecture Note Ser. 18, Cambridge Univ. Press (1976) MR0413113
9 J Burillo, J Taback, Equivalence of geometric and combinatorial Dehn functions, New York J. Math. 8 (2002) 169 MR1934388
10 D Calegari, Foliations and the geometry of $3$–manifolds, Oxford Math. Monogr., Oxford Univ. Press (2007) MR2327361
11 D B A Epstein, The degree of a map, Proc. London Math. Soc. $(3)$ 16 (1966) 369 MR0192475
12 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries I: spaces not quasi-isometric to Cayley graphs arXiv:math.GR/0607207
13 B Farb, L Mosher, A rigidity theorem for the solvable Baumslag–Solitar groups, Invent. Math. 131 (1998) 419 MR1608595
14 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145 MR1768110
15 M Gromov, Partial differential relations, Ergebnisse der Math. und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
16 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
17 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Math. 152, Birkhäuser (1999) MR1699320
18 V S Guba, M V Sapir, On Dehn functions of free products of groups, Proc. Amer. Math. Soc. 127 (1999) 1885 MR1469408
19 H Hopf, Zur Topologie der Abbildungen von Mannigfaltigkeiten, Math. Ann. 102 (1930) 562 MR1512596
20 A Y Ol′shanskiĭ, Hyperbolicity of groups with subquadratic isoperimetric inequality, Internat. J. Algebra Comput. 1 (1991) 281 MR1148230
21 P Papasoglu, On the sub-quadratic isoperimetric inequality, from: "Geometric group theory (Columbus, OH, 1992)" (editors R Charney, M Davis, M Shapiro), Ohio State Univ. Math. Res. Inst. Publ. 3, de Gruyter (1995) 149 MR1355109
22 P Papasoglu, Isodiametric and isoperimetric inequalities for complexes and groups, J. London Math. Soc. $(2)$ 62 (2000) 97 MR1771853
23 C P Rourke, Presentations and the trivial group, from: "Topology of low-dimensional manifolds (Proc. Second Sussex Conf., Chelwood Gate, 1977)" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 134 MR547460
24 M V Sapir, J C Birget, E Rips, Isoperimetric and isodiametric functions of groups, Ann. of Math. $(2)$ 156 (2002) 345 MR1933723
25 J R Stallings, A graph-theoretic lemma and group-embeddings, from: "Combinatorial group theory and topology (Alta, Utah, 1984)", Ann. of Math. Stud. 111, Princeton Univ. Press (1987) 145 MR895613
26 X Wang, Second order Dehn functions of finitely presented groups and monoids, PhD thesis, University of Glasgow (1996)
27 X Wang, S J Pride, Second order Dehn functions and HNN–extensions, J. Austral. Math. Soc. Ser. A 67 (1999) 272 MR1717418
28 R Young, Homological and homotopical higher-order filling functions, to appear in Groups Geom. Dyn. arXiv:0805.0584